MAUDE Adverse Event Report: BARD ACCESS SYSTEMS POWER TRIALYSIS, INTL, 20CM, ST, ACUTE DIALYSIS KIT; CATHETER, HEMODIALYSIS, TRIPLE LUMEN, NON IMPLANTED

BARD ACCESS SYSTEMS POWER TRIALYSIS, INTL, 20CM, ST, ACUTE DIALYSIS KIT; CATHETER, HEMODIALYSIS, TRIPLE LUMEN, NON IMPLANTED
Model Number 5608200
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/29/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned to the manufacturer, at this time, for evaluation.A lot history review (lhr) of rebq1796 showed no other similar product complaint(s) from this lot number.Device, not yet returned.
 
Event or Problem Description
The doctor reported the hub broke off upon the catheter insertion.No patient injury was reported.This file addressed the initial device.
 
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of rebq1796 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description

Brand Name
POWER TRIALYSIS, INTL, 20CM, ST, ACUTE DIALYSIS KIT
Common Device Name
CATHETER, HEMODIALYSIS, TRIPLE LUMEN, NON IMPLANTED
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key6886449
Report Number3006260740-2017-01679
Device Sequence Number13477410
Product Code NIE
UDI-Device Identifier00801741041907
UDI-Public(01)00801741041907
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K133456
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5608200
Device Catalogue Number5608200
Device Lot NumberREBQ1796
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer11/08/2017
Initial Report FDA Received Date09/22/2017
Supplement Report FDA Received Date03/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1